Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 159, NWS Cleveland, OH

July 20, 20136 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 20, 2013, 4:03 AM EDT for 6 counties in Ohio. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2013, 4:03 AM EDT (08:03 UTC)
Expired
Jul 20, 2013, 5:00 AM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Erie County, OH, Huron County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 4:30 AM EDTTSTM WND DMGFremont, OHA LARGE TREE DOWN IN FREMONT ON STATE ROUTE 412.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1688 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WUUS51 KCLE 200803
SVRCLE
OHC043-077-123-143-147-173-200900-
/O.NEW.KCLE.SV.W.0159.130720T0803Z-130720T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
403 AM EDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ERIE COUNTY IN NORTH CENTRAL OHIO
  HURON COUNTY IN NORTH CENTRAL OHIO
  SOUTHERN OTTAWA COUNTY IN NORTHWEST OHIO
  SANDUSKY COUNTY IN NORTHWEST OHIO
  SENECA COUNTY IN NORTHWEST OHIO
  EASTERN WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 500 AM EDT

* AT 358 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM PORT CLINTON TO OAK HARBOR TO GIBSONBURG TO 13 MILES WEST OF
  WOODVILLE...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREMONT...
  SANDUSKY...
  CLYDE...
  FOSTORIA...
  TIFFIN...
  NORWALK...
  FITCHVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4152 8319 4154 8297 4152 8292 4157 8280
      4155 8278 4155 8275 4146 8265 4139 8251
      4143 8235 4107 8234 4106 8243 4100 8244
      4109 8342 4116 8342 4116 8355 4147 8364
TIME...MOT...LOC 0803Z 329DEG 24KT 4150 8291 4141 8312
          4138 8331 4137 8332 4139 8358

$$

MULLEN
2 follow-up statements
667 
WWUS51 KCLE 200833
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
433 AM EDT SAT JUL 20 2013

OHC123-200841-
/O.CAN.KCLE.SV.W.0159.000000T0000Z-130720T0900Z/
OTTAWA OH-
433 AM EDT SAT JUL 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OTTAWA COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED SOUTH OF THE COUNTY. 
HEAVY RAINFALL WILL STILL BE POSSIBLE. 

LAT...LON 4147 8364 4146 8297 4143 8294 4146 8284
      4147 8268 4139 8251 4143 8235 4107 8234
      4106 8243 4100 8244 4109 8342 4117 8342
      4117 8355
TIME...MOT...LOC 0831Z 319DEG 12KT 4138 8247 4130 8279
          4136 8320 4134 8339 4127 8355

$$

OHC043-077-143-147-173-200900-
/O.CON.KCLE.SV.W.0159.000000T0000Z-130720T0900Z/
HURON OH-SENECA OH-WOOD OH-SANDUSKY OH-ERIE OH-
433 AM EDT SAT JUL 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR ERIE AND HURON COUNTIES IN NORTH CENTRAL OHIO...AND SANDUSKY...
SOUTHEASTERN WOOD AND SENECA COUNTIES IN NORTHWEST OHIO...

AT 430 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM BERLIN HEIGHTS TO BELLEVUE TO STONY PRAIRIE TO BRADNER TO WEST 
MILLGROVE...MOVING SOUTHEAST AT 15 MPH. 

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...CLYDE...
WEST MILLGROVE...RISINGSUN...BELLEVUE...BALLVILLE...MILAN...BERLIN
HEIGHTS...MONROEVILLE...BURGOON AND NORWALK.

LAT...LON 4147 8364 4146 8297 4143 8294 4146 8284
      4147 8268 4139 8251 4143 8235 4107 8234
      4106 8243 4100 8244 4109 8342 4117 8342
      4117 8355
TIME...MOT...LOC 0831Z 319DEG 12KT 4138 8247 4130 8279
          4136 8320 4134 8339 4127 8355

$$

MULLEN
040 
WWUS51 KCLE 200851
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
451 AM EDT SAT JUL 20 2013

OHC043-077-143-147-173-200900-
/O.CAN.KCLE.SV.W.0159.000000T0000Z-130720T0900Z/
HURON OH-SENECA OH-WOOD OH-SANDUSKY OH-ERIE OH-
451 AM EDT SAT JUL 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND HURON COUNTIES IN
NORTH CENTRAL OHIO...AND SANDUSKY...SOUTHEASTERN WOOD AND SENECA
COUNTIES IN NORTHWEST OHIO IS CANCELLED...

THE THUNDERSTORMS ACROSS THE WARNED AREA HAVE WEAKENED AND ARE NO 
LONGER SEVERE. HOWEVER GUSTY WINDS UP TO 35 MPH AND HEAVY RAINFALL 
ARE POSSIBLE. LOCALIZED FLOODING WILL BE POSSIBLE. 

LAT...LON 4147 8364 4146 8297 4143 8294 4146 8284
      4147 8268 4139 8251 4143 8235 4107 8234
      4106 8243 4100 8244 4109 8342 4117 8342
      4117 8355
TIME...MOT...LOC 0850Z 329DEG 24KT 4123 8270 4114 8291
          4111 8310 4110 8311 4112 8336

$$

MULLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:27 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jul 20, 1:27 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
127 AM EDT SAT JUL 20 2013

.SYNOPSIS...
A COLD FRONT TO OUR NORTHWEST WILL MOVE THROUGH THE AREA ON
SATURDAY.  HIGH PRESSURE WILL BUILD IN FOR SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THUNDERSTORMS CONTINUE TO WEAKEN AS THEY MOVE ACROSS LAKE ERIE.
HOWEVER THERE IS ADDITIONAL CONVECTION AHEAD OF A COLD FRONT THAT
WILL MOVE TO ABOUT LAKE ERIE BY 12Z. SLIGHTLY BETTER FORCING WITH
THE NEXT ROUND OF THUNDERSTORMS AHEAD OF THE FRONT. WILL MONITOR
THESE CLOSELY AS THEY MOVE ACROSS LAKE ERIE THROUGH SUNRISE. THERE
COULD BE SOME STRONGER WIND GUSTS WITH THE THUNDERSTORMS...MAYBE 40
TO 50 MPH ALONG THE LAKESHORE.

WE WILL ALSO WATCH FOR SOME LOCALIZED FLOODING ISSUES ACROSS LAKE
COUNTY INTO ASHTABULA COUNTY IF THIS NEXT ROUND CAN TRAIN OVER THE
SAME AREAS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
COLD FRONT DROPS ACROSS THE AREA SATURDAY DURING THE DAY. EXPECT
SHOWERS AND THUNDERSTORMS AND HAVE LIKELY POPS EXPANDING ACROSS
MUCH OF THE AREA WITH HIGHEST POP NUMBERS EAST. DRIER AIR WILL BE
MOVING IN FROM THE NORTHWEST BEHIND THE AFTER DURING THE AFTERNOON
AND HAVE TRIMMED POPS DURING THE LATE AFTERNOON BACK TO CHANCE.
DRY CONDITIONS SATURDAY NIGHT AND SUNDAY WITH CANADIAN HIGH
BUILDING IN FROM THE NORTHWEST. NEXT CHANCE OF PRECIP LATE SUNDAY
NIGHT AND MONDAY AS A SHORT WAVE TROF MOVES ACROSS THE OHIO
VALLEY. SUNDAY AND MONDAY TEMPS NEAR TO BELOW NORMAL BY A COUPLE
DEGREES.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
ALL OF THE MODELS INDICATE A TROUGH OVER THE GREAT LAKES DURING THE
EXTENDED PORTION OF THE FORECAST. THE 00Z ECMWF ACTUALLY CLOSED OFF
AN UPPER LOW BY FRIDAY BUT THE LATEST RUN REMAINS AN OPEN TROUGH.
THE CANADIAN MODEL IS ATYPICALLY DEEP FOR THIS TIME OF YEAR AS WELL.
THE GFS IS RATHER BROAD WITH THE TROUGH. THE ENSEMBLES...AS WOULD BE
EXPECTED... ARE ALSO RATHER BROAD. I WOULD LIKE TO THINK THAT AT
SOME POINT THAT THE CANADIAN SURFACE HIGH PRESSURE CAN BUILD DOWN
ACROSS THE EASTERN GREAT LAKES AND DRY THINGS OUT BUT WE HAVE NOT
SEEN THAT MUCH THIS SUMMER SEASON. WILL BE CAUTIOUS AT THIS POINT
AND KEEP AT LEAST A SMALL CHANCE FOR SHOWERS/STORMS THROUGH THURSDAY
AND DRY THINGS OUT BY NEXT FRIDAY.

TEMPERATURES WILL LIKELY DROP BACK TO NEAR NORMAL ONCE THE COLD
FRONT GOES THROUGH ON TUESDAY. DAYTIME HIGHS MAY ACTUALLY BE A
DEGREE OR TWO COOLER THAN NORMAL THE SECOND HALF OF THE WEEK BUT
LOWS AT NIGHT MAY STAY ABOVE NORMAL IF WE HAVE SOME CLOUDS AND THE
AIR MASS REMAINS RELATIVELY MOIST.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...

CONVECTION OVER THE LAKE WILL SINK SOUTH OVERNIGHT BRINGING LIGHT
RAIN WITH INFREQUENT LIGHTNING TO ERI. THE COMPLEX MOVING OUT OF
MICHIGAN WILL IMPACT TOL AND FDY BETWEEN 06/09Z....CLE/CAK BETWEEN
08/10Z...MFD/YNG BETWEEN 09/12Z. WIND GUSTS TO 25KT AND FREQUENT
LIGHTNING MAIN CONCERN OUTSIDE OF POSSIBLE SEVERE THREAT. THE FRONT
WILL SINK SOUTH AND CLEAR THINGS OUT FOR CLE/TOL SHORTLY AFTER
DAYBREAK. CONDITIONS WILL IMPROVE THEIR BY AFTERNOON. A SLOWER
CLEARING FOR THE MORE SOUTHERN TAF SITES AS THE FRONT MAKES IT SLOW
PROGRESSION THROUGH THE AREA. BY TONIGHT SUBIDENCE WILL RULE...BUT
WITH NW FLOW DROPPING OFF COULD HAVE TO CONTEND WITH LOW VSBYS.

.OUTLOOK...NON VFR IN PATCHY EARLY MORNING FOG. SHOWERS AND
THUNDERSTORMS MAY ALSO CAUSE NON VFR CONDITIONS MONDAY THRU
WEDNESDAY.

&&

.MARINE...
SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE LAKE OVERNIGHT.
THE COLD FRONT IS OVER THE CENTRAL GREAT LAKES WITH THUNDERSTORMS
EXPECTED AHEAD OF THE FRONT AS IT APPROACHES LAKE ERIE LATER
TONIGHT INTO SATURDAY. THE WIND WILL VEER MORE FROM THE WEST ON
SATURDAY AFTER THE THUNDERSTORMS MOVE THROUGH IN THE MORNING BUT
IT MAY TAKE UNTIL LATE IN THE DAY SATURDAY FOR THE ACTUAL FRONTAL
PASSAGE AND A WIND SHIFT FROM THE NORTH MID TO LATE AFTERNOON.
HAVE EXTENDED THE SMALL CRAFT ADVISORY INTO SATURDAY MORNING.
ANOTHER THUNDERSTORM IS NOT OUT OF THE QUESTION WITH THE FRONTAL
PASSAGE SATURDAY AFTERNOON. HIGH PRESSURE WILL BUILD ACROSS THE
LAKES ON SUNDAY BUT A WARM FRONT WILL COME NORTH QUICKLY ON MONDAY
WITH MORE SHOWERS AND THUNDERSTORMS. THE NEXT COLD FRONT IS DUE
LATER TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
     LEZ147>149.

&&

SYNOPSIS...TK
NEAR TERM...MULLEN
SHORT TERM...TK
LONG TERM...KOSARIK
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Jul 19, 8:07 PM EDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
807 PM EDT FRI JUL 19 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-210015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
807 PM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN
THREAT WILL BE STRONG DAMAGING WINDS. HOWEVER LARGE HAIL WILL ALSO
BE POSSIBLE. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A COLD
FRONT THAT WILL MOVE INTO MICHIGAN AND SOUTHERN ONTARIO THIS
AFTERNOON. THESE THUNDERSTORMS WILL MOVE TO THE SOUTH AND EAST AND
AFFECT THE REGION LATE THIS EVENING INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO SATURDAY
AS A COLD FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-210015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
807 PM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT. THE MAIN
THREAT WILL BE STRONG DAMAGING WINDS. HOWEVER LARGE HAIL WILL
ALSO BE POSSIBLE. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF A
COLD FRONT THAT WILL MOVE INTO MICHIGAN AND SOUTHERN ONTARIO THIS
AFTERNOON. THESE THUNDERSTORMS WILL MOVE TO THE SOUTH AND EAST AND
CROSS LAKE ERIE LATE THIS EVENING INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 19, 10:56 PM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1056 PM EDT FRI JUL 19 2013

OHZ007>009-019-200345-
ERIE-HURON-OTTAWA-SANDUSKY-
1056 PM EDT FRI JUL 19 2013

AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF OAK HARBOR...OR 6 MILES NORTHEAST OF FREMONT
MOVING EAST AT 30 MPH. THE STORM IF IT HOLD TOGETHER AND REACH VERMILION TO
WAKEMAN BY MIDNIGHT. THE STORM CAN PRODUCE LOCALLY HEAVY RAIN...HAIL...AND WIND
GUST TO AROUND 35 MPH.

THOMPSON
Special weather statement, Jul 20, 3:26 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
326 AM EDT SAT JUL 20 2013

OHZ007>013-021-022-200800-
CUYAHOGA-ERIE-GEAUGA-LAKE-LORAIN-OTTAWA-PORTAGE-SANDUSKY-SUMMIT-
326 AM EDT SAT JUL 20 2013

...SPECIAL WEATHER STATEMENT FOR CUYAHOGA...ERIE...GEAUGA...
NORTHEASTERN SUMMIT...NORTHERN LORAIN...NORTHERN SANDUSKY...
NORTHWESTERN PORTAGE...OTTAWA AND SOUTHERN LAKE COUNTIES UNTIL 400 AM
EDT...

AT 321 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS OVER LAKE ERIE MOVING TOWARD THE
SHORELINE. THIS LINE WAS EXTENDING FROM CASTALIA TO LORAIN TO AVON
TO CLEVELAND TO WILLOUGHBY...MOVING EAST SOUTHEAST AT 45 MPH. A WIND
GUST TO 40 MPH AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:28 PM EDTSpecial Marine WarningCLE2 hr
Jul 19, 10:25 PM EDTSpecial Marine WarningCLE2 hr
Jul 20, 1:38 AM EDTSpecial Marine WarningCLE112 min
Jul 20, 1:57 AM EDTSevere Thunderstorm WarningCLELucas33 min
Jul 20, 2:42 AM EDTAreal Flood AdvisoryCLEAshtabula, Lake5 hr
Jul 20, 2:45 AM EDTSpecial Marine WarningCLE2 hr
Jul 20, 4:04 AM EDTSpecial Marine WarningCLE116 min
Jul 20, 4:37 AM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood6 hr
Jul 20, 4:45 AM EDTAreal Flood WarningCLELake8 hr
Jul 20, 5:16 AM EDTAreal Flood WarningCLEErie, Sandusky, Wood8 hr
Jul 20, 5:16 AM EDTRiver Flood WarningCLELake12 hr
Jul 20, 5:38 AM EDTRiver Flood WarningCLELake6 hr
Jul 20, 5:51 AM EDTAreal Flood WarningCLEHancock, Huron, Seneca8 hr
Jul 20, 6:11 AM EDTAreal Flood AdvisoryCLECuyahoga6 hr
Jul 20, 7:30 AM EDTAreal Flood AdvisoryCLEAshtabula5 hr
Jul 20, 10:15 AM EDTSevere Thunderstorm WarningCLEMarion, Morrow60 min
Jul 20, 10:48 AM EDTAreal Flood WarningCLEErie4 hr
Jul 20, 1:02 PM EDTAreal Flood AdvisoryCLELake6 hr
Jul 20, 1:27 PM EDTAreal Flood AdvisoryCLESandusky11 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.